# SDR QXEA2019031500122

- Difficulty date: March 15, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 40,896 hours, 42,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LOOSE AT FWD GALLEY. REMOVED FROM SERVICE. RE INSTALLED PATH LIGHTING PER AMM 33-51-16-400-801. LIGHTING STRIP SECURE. RETURNED TO SERVICE.
